# SDR SWAA2024100931736

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED AT 36 INCHES OF FRONT SPAR AT LT HORIZONTAL STABILIZER 2024-528601<[01] STEPS 3 AND 4 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012;CAL DUE DATE: 09-JAN-25;[02] CORRECTED STEP 1 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012;CAL DUE DATE: 09-JAN-25 AND ELECTRONIC CALIPER P/N: 500-196-30; S/N: A22348307; CAL DUE DATE: 03-SEP-25;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09-JAN-25;[04] PERFORMED REPAIR ON INSPAR RIB 120.30 LOCATED AT 36 INCHES OF FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
